MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is further following up with the involved healthcare facility to retrieve additional information on the patient's status and on the event.A follow-up report will be submitted upon availability of new details and completion of the investigation on the returned device.
 
Event or Problem Description
The manufacturer was notified of the early explant of a perceval plus aortic heart valve, pvf-s.The prosthesis had been implanted on (b)(6) 2025, in a patient with a steno-insufficient tricuspid native aortic valve.Reportedly no positioning difficulties or oversizing were identified during the implantation procedure.According to reports, a hemodynamically significant paraprosthetic leak developed 15 days post-implant, prompting the explantation of the valve on (b)(6) 2025.Upon removal, the site observed a deformation characterized by inward folding localized at the non-coronary sinus, suggesting incomplete expansion over approximately one centimeter of the valve¿s circumference.According to the site's assessment, at this location, the nitinol stent demonstrated an abnormal weakness.During the reoperation, manual re-expansion of the prosthesis following saline irrigation proved successful, allowing for proper adherence to the aortic annulus.Nevertheless, due to concerns regarding a potential structural defect, the valve was explanted.According to the information received, the abnormal behavior of the nitinol stent could be reproduced after the removal.The perceval valve was replaced with an edwards inspiris size 23 prosthesis.The patient developed acute kidney injury following the reoperation which, according to the surgeon¿s assessment, is linked to the patient¿s obesity.The patient is reported to be in semi-intensive care unit, monitored and in recovery.
 
Additional Manufacturer Narrative
Updated section: b4, b5, g3, g6, h2, h3, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The prosthesis was returned to the manufacturer, and it was received on november 10, 2025.The returned valve was received in the explant kit, inside the provided plastic jar filled with an unknown liquid.The returned prosthesis appeared in general good storage conditions.After decontamination, the valve was visually inspected, and no elements of manufacturing non-conformity were identified according to the specifications in terms of geometrical aspects.A slight crease in the pericardium of the third leaflet was observed, most likely caused by the reported stent infolding.In the same region, the areas where the stent had folded appear darker beneath the pericardium, indicating that the valve may have remained in the folded configuration for an extended period.The correct dimensions of the returned device were confirmed through the use of the appropriate tool.In order to attempt to reproduce the reported event, a replication of collapsing phases was performed using the returned valve pvf-s and a demo accessory kit.No problems were encountered in positioning and collapsing the returned valve.During the valve deployment and ballooning phase in the silicon aortic root (size 21), no problems were encountered.The valve positioning and sealing at the annulus level were guaranteed, and the prosthesis remained fixed within the annulus without observing significant anomalies.Inserting some water in the aortic root from the outflow side, and considering the static conditions of the test, no paravalvular leaks were observed during the simulation and the water level remained stable under the leaflets free edge.Based on the analyses carried out, it is possible to exclude a relationship between the reported issue and the quality of the returned device.As none of the reported issues were reproducible during the investigation, it was not possible to determine a definitive root cause.
 
Event or Problem Description
The manufacturer was notified of the early explant of a perceval plus aortic heart valve, pvf-s.The prosthesis had been implanted on (b)(6) 2025, in a patient with a steno-insufficient tricuspid native aortic valve.Reportedly no positioning difficulties or oversizing were identified during the implantation procedure.According to reports, a hemodynamically significant paraprosthetic leak developed (b)(6) days post-implant, prompting the explantation of the valve on (b)(6) 2025.Upon removal, the site observed a deformation characterized by inward folding localized at the non-coronary sinus, suggesting incomplete expansion over approximately one centimeter of the valve¿s circumference.According to the site's assessment, at this location, the nitinol stent demonstrated an abnormal weakness.During the reoperation, manual re-expansion of the prosthesis following saline irrigation proved successful, allowing for proper adherence to the aortic annulus.Nevertheless, due to concerns regarding a potential structural defect, the valve was explanted.According to the information received, the abnormal behavior of the nitinol stent could be reproduced after the removal.The perceval valve was replaced with an edwards inspiris size 23 prosthesis.The patient developed acute kidney injury following the reoperation which, according to the surgeon¿s assessment, is linked to the patient¿s obesity.Based on additional information received, the patient is progressing well in rehabilitation and the cardiac health remains stable.The manufacturer was informed that no diagnostic images could be retrieved.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23542604
Report Number3005687633-2025-00134
Device Sequence Number21253489
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)290418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight84 KG